I have been on pd for almost 4 years. And for the last 6 months I have had very dry skin, but worst of all a rash on my tummy. At first we thought it was from wearing a banage where the tape is. It started out as blisters then it spread out from my right hip to to my belly button. It was purple-red. I went to a Dermi last month and she said it was excema and gave me a cream to use. It took the redness away but now it is brown in color and very uguly to look at. What is the cause of this. anyone know? Labs are fine.
What kind of dialysis solution do you use? There have been reports of rash in about 5% of patients using Extraneal (icodextrin), a dialysis solution made by Baxter. If you’re using this type of solution, you might ask your clinic if you can try a different type of solution to see if it makes a difference.
Another possibility if the rash is only on one side of your body is shingles. However, this is something that the dermatologist should have recognized if you have it. Here’s info on shingles.
Here’s info on eczema, what your dermatologist diagnosed. Eczema can be related to an allergy, which might “fit” with the first option mentioned above.